Discussions that mention synthroid

Addison's Disease board


My docotor recommended that l take two tablets in the moring and one around 3:00 in the afternoon. Each tablet l believe is 5mg, and l took 1/4 th of a 5 mg tablet. It was almost nothing, my doctor said if you took 100 people off the street and gave them 5 mg they wouldnt feel anything. I havent been on any medication for 6 years, l was taking a very low dose of synthroid for about 1 year but got off. If the cortef made all my symptoms increase that would tell me that something isnt right with my adrenal glands, but not sure what? My doctor is at a dead end and now l dont know what to do because l cant keep living like this.
I would love to try the medicine and see if it works, the problem is that l feel so much worse when l take it l have to get of it to get any relief. i feel better off than l do on. When your son was taking his medicine at first was his reaction real bad, to the point he couldnt function? I think that there is something in my body reacting to the medicines, but l dont know what that would be. The funny thing is l used to take synthroid and never felt anything bad from it, the doctor put me on a low dose of synthroid before he tried the cortef, and l had a similar reaction to the synthroid that l had with the cortef. The reaction wasnt as profound and it took 3 days to come on, but something isnt right with the way my body is reacting to these steroids and l dont know where to go from here. The doctor says he has never seen anything like it before. I am very sensitive to narcotics, l cant use any pain medication or l go crazy and wig out. ????